Volume 21, issue 1 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Sharp geometric and functional inequalities in metric measure spaces with lower Ricci curvature bounds

Fabio Cavalletti and Andrea Mondino

Geometry & Topology 21 (2017) 603–645
Bibliography
1 L Ambrosio, N Gigli, A Mondino, T Rajala, Riemannian Ricci curvature lower bounds in metric measure spaces with σ–finite measure, Trans. Amer. Math. Soc. 367 (2015) 4661 MR3335397
2 L Ambrosio, N Gigli, G Savaré, Calculus and heat flow in metric measure spaces and applications to spaces with Ricci bounds from below, Invent. Math. 195 (2014) 289 MR3152751
3 L Ambrosio, N Gigli, G Savaré, Metric measure spaces with Riemannian Ricci curvature bounded from below, Duke Math. J. 163 (2014) 1405 MR3205729
4 L Ambrosio, N Gigli, G Savaré, Bakry–Émery curvature–dimension condition and Riemannian Ricci curvature bounds, Ann. Probab. 43 (2015) 339 MR3298475
5 L Ambrosio, A Mondino, G Savaré, Nonlinear diffusion equations and curvature conditions in metric measure spaces, preprint (2015) arXiv:1509.07273
6 L Ambrosio, A Mondino, G Savaré, On the Bakry–Émery condition, the gradient estimates and the local-to-global property of RCD(K,N) metric measure spaces, J. Geom. Anal. 26 (2016) 24 MR3441502
7 K Bacher, K T Sturm, Localization and tensorization properties of the curvature–dimension condition for metric measure spaces, J. Funct. Anal. 259 (2010) 28 MR2610378
8 D Bakry, L’hypercontractivité et son utilisation en théorie des semigroupes, from: "Lectures on probability theory" (editor P Bernard), Lecture Notes in Math. 1581, Springer (1994) 1 MR1307413
9 D Bakry, Z Qian, Some new results on eigenvectors via dimension, diameter, and Ricci curvature, Adv. Math. 155 (2000) 98 MR1789850
10 S G Bobkov, C Houdré, Isoperimetric constants for product probability measures, Ann. Probab. 25 (1997) 184 MR1428505
11 C Borell, Convex set functions in d–space, Period. Math. Hungar. 6 (1975) 111 MR0404559
12 H J Brascamp, E H Lieb, On extensions of the Brunn–Minkowski and Prékopa–Leindler theorems, including inequalities for log concave functions, and with an application to the diffusion equation, J. Functional Analysis 22 (1976) 366 MR0450480
13 F Cavalletti, Decomposition of geodesics in the Wasserstein space and the globalization problem, Geom. Funct. Anal. 24 (2014) 493 MR3192034
14 F Cavalletti, A Mondino, Sharp and rigid isoperimetric inequalities in metric-measure spaces with lower Ricci curvature bounds, Invent. Math. (2016)
15 F Cavalletti, A Mondino, Optimal maps in essentially non-branching spaces, Commun. Contemp. Math. (2017)
16 F Cavalletti, K T Sturm, Local curvature–dimension condition implies measure-contraction property, J. Funct. Anal. 262 (2012) 5110 MR2916062
17 I Chavel, Eigenvalues in Riemannian geometry, 115, Academic Press (1984) MR768584
18 I Chavel, Isoperimetric inequalities: differential geometric and analytic perspectives, 145, Cambridge University Press (2001) MR1849187
19 J Cheeger, A lower bound for the smallest eigenvalue of the Laplacian, from: "Problems in analysis", Princeton Univ. Press (1970) 195 MR0402831
20 J Cheeger, T H Colding, Lower bounds on Ricci curvature and the almost rigidity of warped products, Ann. of Math. 144 (1996) 189 MR1405949
21 J Cheeger, T H Colding, On the structure of spaces with Ricci curvature bounded below, I, J. Differential Geom. 46 (1997) 406 MR1484888
22 J Cheeger, T H Colding, On the structure of spaces with Ricci curvature bounded below, II, J. Differential Geom. 54 (2000) 13 MR1815410
23 J Cheeger, T H Colding, On the structure of spaces with Ricci curvature bounded below, III, J. Differential Geom. 54 (2000) 37 MR1815411
24 T H Colding, A Naber, Sharp Hölder continuity of tangent cones for spaces with a lower Ricci curvature bound and applications, Ann. of Math. 176 (2012) 1173 MR2950772
25 D Cordero-Erausquin, R J McCann, M Schmuckenschläger, A Riemannian interpolation inequality à la Borell, Brascamp and Lieb, Invent. Math. 146 (2001) 219 MR1865396
26 M Erbar, K Kuwada, K T Sturm, On the equivalence of the entropic curvature–dimension condition and Bochner’s inequality on metric measure spaces, Invent. Math. 201 (2015) 993 MR3385639
27 H Federer, W H Fleming, Normal and integral currents, Ann. of Math. 72 (1960) 458 MR0123260
28 N Gigli, M Ledoux, From log Sobolev to Talagrand : a quick proof, Discrete Contin. Dyn. Syst. 33 (2013) 1927 MR3002735
29 N Gigli, A Mondino, G Savaré, Convergence of pointed non-compact metric measure spaces and stability of Ricci curvature bounds and heat flows, Proc. Lond. Math. Soc. 111 (2015) 1071 MR3477230
30 M Gromov, V D Milman, Generalization of the spherical isoperimetric inequality to uniformly convex Banach spaces, Compositio Math. 62 (1987) 263 MR901393
31 E Hebey, Sobolev spaces on Riemannian manifolds, 1635, Springer (1996) MR1481970
32 S Honda, Cheeger constant, p–Laplacian, and Gromov–Hausdorff convergence, preprint (2014) arXiv:1310.0304v3
33 Y Jiang, H C Zhang, Sharp spectral gaps on metric measure spaces, Calc. Var. Partial Differential Equations 55 (2016) MR3449924
34 R Kannan, L Lovász, M Simonovits, Isoperimetric problems for convex bodies and a localization lemma, Discrete Comput. Geom. 13 (1995) 541 MR1318794
35 C Ketterer, Cones over metric measure spaces and the maximal diameter theorem, J. Math. Pures Appl. 103 (2015) 1228 MR3333056
36 C Ketterer, Obata’s rigidity theorem for metric measure spaces, Anal. Geom. Metr. Spaces 3 (2015) 278 MR3403434
37 B Klartag, Needle decomposition in Riemannian geometry, preprint (2014) arXiv:1408.6322
38 M Ledoux, The geometry of Markov diffusion generators : probability theory, Ann. Fac. Sci. Toulouse Math. 9 (2000) 305 MR1813804
39 M Ledoux, Spectral gap, logarithmic Sobolev constant, and geometric bounds, from: "Surveys in differential geometry, IX : Eigenvalues of Laplacians and other geometric operators" (editors A Grigor’yan, S T Yau), Surv. Differ. Geom. 9, International Press (2004) 219 MR2184990
40 P Li, S T Yau, Estimates of eigenvalues of a compact Riemannian manifold, from: "Geometry of the Laplace operator" (editors R Osserman, A Weinstein), Proc. Sympos. Pure Math. XXXVI, Amer. Math. Soc. (1980) 205 MR573435
41 A Lichnerowicz, Géométrie des groupes de transformations, III, Dunod (1958) MR0124009
42 J Lott, C Villani, Weak curvature conditions and functional inequalities, J. Funct. Anal. 245 (2007) 311 MR2311627
43 J Lott, C Villani, Ricci curvature for metric-measure spaces via optimal transport, Ann. of Math. 169 (2009) 903 MR2480619
44 L Lovász, M Simonovits, Random walks in a convex body and an improved volume algorithm, Random Structures Algorithms 4 (1993) 359 MR1238906
45 A M Matei, First eigenvalue for the p–Laplace operator, Nonlinear Anal. 39 (2000) 1051 MR1735181
46 V G Maz’ja, Sobolev spaces, Springer (1985) MR817985
47 E Milman, On the role of convexity in isoperimetry, spectral gap and concentration, Invent. Math. 177 (2009) 1 MR2507637
48 E Milman, Sharp isoperimetric inequalities and model spaces for the curvature–dimension–diameter condition, J. Eur. Math. Soc. 17 (2015) 1041 MR3346688
49 E Milman, L Rotem, Complemented Brunn–Minkowski inequalities and isoperimetry for homogeneous and non-homogeneous measures, Adv. Math. 262 (2014) 867 MR3228444
50 C E Mueller, F B Weissler, Hypercontractivity for the heat semigroup for ultraspherical polynomials and on the n–sphere, J. Funct. Anal. 48 (1982) 252 MR674060
51 A Naber, D Valtorta, Sharp estimates on the first eigenvalue of the p–Laplacian with negative Ricci lower bound, Math. Z. 277 (2014) 867 MR3229969
52 S i Ohta, Finsler interpolation inequalities, Calc. Var. Partial Differential Equations 36 (2009) 211 MR2546027
53 F Otto, C Villani, Generalization of an inequality by Talagrand and links with the logarithmic Sobolev inequality, J. Funct. Anal. 173 (2000) 361 MR1760620
54 L E Payne, H F Weinberger, An optimal Poincaré inequality for convex domains, Arch. Rational Mech. Anal. 5 (1960) 286 MR0117419
55 A Profeta, The sharp Sobolev inequality on metric measure spaces with lower Ricci curvature bounds, Potential Anal. 43 (2015) 513 MR3430465
56 T Rajala, Failure of the local-to-global property for CD(K,N) spaces, Ann. Sc. Norm. Super. Pisa Cl. Sci. 15 (2016) 45 MR3495420
57 T Rajala, K T Sturm, Non-branching geodesics and optimal maps in strong CD(K,)–spaces, Calc. Var. Partial Differential Equations 50 (2014) 831 MR3216835
58 R Schoen, S T Yau, Lectures on differential geometry, I, International Press (1994) MR1333601
59 K T Sturm, On the geometry of metric measure spaces, I, Acta Math. 196 (2006) 65 MR2237206
60 K T Sturm, On the geometry of metric measure spaces, II, Acta Math. 196 (2006) 133 MR2237207
61 D Valtorta, Sharp estimate on the first eigenvalue of the p–Laplacian, Nonlinear Anal. 75 (2012) 4974 MR2927560
62 C Villani, Optimal transport: old and new, 338, Springer (2009) MR2459454
63 Y Z Wang, H Q Li, Lower bound estimates for the first eigenvalue of the weighted p–Laplacian on smooth metric measure spaces, Differential Geom. Appl. 45 (2016) 23 MR3457386
64 J Y Wu, E M Wang, Y Zheng, First eigenvalue of the p–Laplace operator along the Ricci flow, Ann. Global Anal. Geom. 38 (2010) 27 MR2657841
65 J Q Zhong, H C Yang, On the estimate of the first eigenvalue of a compact Riemannian manifold, Sci. Sinica Ser. A 27 (1984) 1265 MR794292